Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

PCOS, on duphaston course, have not get periods, get cramps, frequent urination, tiredness, back pain. Pregnancy?

hi i have pcos and due to which my insulin was high and i was given glucophage .I also bleed havely during periods and i get it after every 15 or 16 days,so my gyn has given me duphaston for 3 cycles.I was tld to count day till 16 day and take the tablet.She also tld me that i will bleed in 10 days again and it will make my cycle normal. This was my secound dose and i have compated 10days today and havent had periods till now.I am feeling cramping in my stomach,frquent urination,back pain and little tierd. I had unprotected sex on 2nd of this month.Is it possible im pregnant.
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear Madam,

I suggest you to take a home pregnancy test to rule out pregnancy. test kits are available over the counter at pharmacies.
Answered: Sat, 6 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor